# SDR 01FDEA00767

- Difficulty date: August 24, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-113-01(1) ON FRAME BS 720 LBL 4 TO RBL 4  WL 149 AFT SIDE OF FRAME. REMOVED AND REPLACED SHEAR TIE 51-30-2, 51-31-000-2, 51-20-1, 51-20-021-7, 51-20-031-7.
